Alert archive / Pennsylvania / Tornado Warnings in 2015
Tornado Warning 8, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Jun 14, 2015, 9:10 PM EDT for Allegheny County, Westmoreland County, Pennsylvania. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2015, 9:10 PM EDT (01:10 UTC)
- Expired
- Jun 14, 2015, 9:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Allegheny County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 46 km from the middle of the area, began a volume at 01:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 9:16 PM EDT | TSTM WND DMG | 1 Sse Lincoln, PA | TREES DOWN |
| Jun 14, 9:48 PM EDT | TSTM WND DMG | Irwin, PA | TREES AND WIRES REPORTED DOWN NEAR TOWN. |
| Jun 14, 9:53 PM EDT | TSTM WND DMG | Greensburg, PA | SOME TREES AND POWER LINES REPORTED DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 1.2 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 898 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
065
WFUS51 KPBZ 150110
TORPBZ
PAC003-129-150145-
/O.NEW.KPBZ.TO.W.0008.150615T0110Z-150615T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
910 PM EDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN ALLEGHENY COUNTY IN SOUTHWESTERN PENNSYLVANIA...
SOUTHWESTERN WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 945 PM EDT
* AT 909 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER CLAIRTON...OR NEAR MCKEESPORT...MOVING
EAST AT 30 MPH.
HAZARD...TORNADO AND DIME SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
WEST NEWTON AROUND 920 PM EDT.
IRWIN AND MANOR AROUND 925 PM EDT.
JEANNETTE AROUND 935 PM EDT.
YOUNGWOOD AND NEW STANTON AROUND 940 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE NORTH
IRWIN...MADISON...PORT VUE...PENN...GRAPEVILLE...ADAMSBURG...WEST
ELIZABETH...HUNKER...LINCOLN AND HERMINIE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
PLEASE REPORT SEVERE WEATHER BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4028 7995 4037 7989 4033 7950 4016 7963
TIME...MOT...LOC 0109Z 287DEG 24KT 4029 7985
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
TAX3 follow-up statements
866
WWUS51 KPBZ 150127
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
927 PM EDT SUN JUN 14 2015
PAC003-129-150145-
/O.CON.KPBZ.TO.W.0008.000000T0000Z-150615T0145Z/
ALLEGHENY PA-WESTMORELAND PA-
927 PM EDT SUN JUN 14 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
SOUTHEASTERN ALLEGHENY AND SOUTHWESTERN WESTMORELAND COUNTIES...
AT 926 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WEST NEWTON...OR NEAR JEANNETTE...MOVING EAST AT 30
MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
JEANNETTE AROUND 935 PM EDT.
YOUNGWOOD AND NEW STANTON AROUND 940 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
GRAPEVILLE...ADAMSBURG...HUNKER...NORTH IRWIN...MADISON...HERMINIE...
PENN...SUTERSVILLE...ARONA AND LINCOLN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
PLEASE REPORT SEVERE WEATHER BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4025 7987 4036 7979 4033 7950 4016 7963
TIME...MOT...LOC 0126Z 287DEG 24KT 4026 7970
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
TAX277
WWUS51 KPBZ 150132
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
932 PM EDT SUN JUN 14 2015
PAC003-150142-
/O.CAN.KPBZ.TO.W.0008.000000T0000Z-150615T0145Z/
ALLEGHENY PA-
932 PM EDT SUN JUN 14 2015
...THE TORNADO WARNING FOR SOUTHEASTERN ALLEGHENY COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4033 7950 4016 7963 4022 7979 4023 7979
4024 7981 4026 7979 4028 7980 4029 7978
4030 7979 4031 7979 4036 7977
TIME...MOT...LOC 0132Z 287DEG 24KT 4024 7966
$$
PAC129-150145-
/O.CON.KPBZ.TO.W.0008.000000T0000Z-150615T0145Z/
WESTMORELAND PA-
932 PM EDT SUN JUN 14 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM EDT FOR
SOUTHWESTERN WESTMORELAND COUNTY...
AT 932 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR NEW STANTON...OR NEAR JEANNETTE...MOVING EAST AT 30
MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
YOUNGWOOD AND NEW STANTON AROUND 940 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
GRAPEVILLE...ADAMSBURG...HUNKER...NORTH IRWIN...MADISON...HERMINIE...
PENN...ARONA AND SUTERSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
PLEASE REPORT SEVERE WEATHER BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4033 7950 4016 7963 4022 7979 4023 7979
4024 7981 4026 7979 4028 7980 4029 7978
4030 7979 4031 7979 4036 7977
TIME...MOT...LOC 0132Z 287DEG 24KT 4024 7966
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
TAX235
WWUS51 KPBZ 150143
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
943 PM EDT SUN JUN 14 2015
PAC129-150153-
/O.EXP.KPBZ.TO.W.0008.000000T0000Z-150615T0145Z/
WESTMORELAND PA-
943 PM EDT SUN JUN 14 2015
...THE TORNADO WARNING FOR SOUTHWESTERN WESTMORELAND COUNTY WILL
EXPIRE AT 945 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4033 7950 4016 7963 4022 7979 4023 7979
4024 7981 4026 7979 4028 7980 4029 7978
4030 7979 4031 7979 4036 7977
TIME...MOT...LOC 0140Z 287DEG 24KT 4024 7966
$$
TAXWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 14, 6:27 PM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 14, 6:27 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
627 PM EDT SUN JUN 14 2015
.SYNOPSIS...
PERSISTENT WARMTH AND HUMIDITY WITH PERIODIC SHOWER AND
THUNDERSTORM CHANCES ARE EXPECTED THROUGH MUCH OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
630PM UPDATE...ONGOING PULSATING STORM ACTIVITY MAINLY OVER THE
NORTHERN HALF OF THE MY FA. MORE SCATTERED TO ISOLATED ACROSS THE
SOUTH. THIS ACTIVITY HAS SPAWNED AHEAD OF A PASSING SHORTWAVE AND
IS BEING FUELED BY A VERY MOIST AND UNSTABLE ATMOSPHERE. THIS
SHORTWAVE WILL EXIT TO THE EAST THIS EVENING...BUT ANOTHER...WITH
A TRACK FURTHER SOUTH...IS EXPECTED LATE TONIGHT. WILL RELY ON A
COMBINATION OF RADAR TRENDS AND HIRES MODEL DATA FOR THE
EVE/OVERNIGHT FORECAST.
PREVIOUS DISCUSSION...
BREAKS IN CLOUD COVERAGE THAT BEGAN OVER EASTERN OHIO AND SPREAD
INTO WESTERN PA HAVE ALLOWED LOW LEVEL INSTABILITY TO JUMP UP
CONSIDERABLY OVER THE PAST HOUR...WITH LATEST ANALYSIS SHOWING ML
CAPE VALUES UP TO 1500-2000 J/KG. WITH THAT...UPDRAFTS HAVE
STRENGTHENED AND THUNDERSTORM COVERAGE HAS INCREASED...AND EXPECT
THIS TO CONTINUE THROUGH THE EVENING AS AN APPROACHING SHORTWAVE
KEEPS THINGS ACTIVE THROUGH THE NIGHT. AFTER CONSIDERING THE 99TH
PERCENTILE PWATS IN PLACE...DEPTH OF THE WARM CLOUD LAYER...MORE
EXPANSIVE COVERAGE OF STORMS...AND ONE HOUR FLASH FLOOD GUIDANCE
INDICATING MOST LOCATIONS IN PA ONLY NEEDING BETWEEN ONE AND ONE
HALF INCH...OPTED TO ISSUE A FLASH FLOOD WATCH FOR THE REMAINDER
OF THE DAY AND EVENING AS STRONGER THUNDERSTORMS WILL BE ABLE TO
PRODUCE RAIN RATES IN EXCESS OF THREE TO FOUR INCHES PER HOURS.
WITH STORM MOTION BETWEEN 25-35KTS THIS WOULD BE CUTTING IT
CLOSE...BUT ANY LOCATIONS SEEING ANY TRAINING OF STORMS WILL
DEFINITELY HAVE A HEIGHTENED FLASH FLOOD THREAT.
IN ADDITION TO FLASH FLOODING...THERE IS ALSO POTENTIAL FOR
SEVERE WEATHER WITH DAMAGING WINDS BEING THE PRIMARY THREAT.
WHILE NOT ALARMINGLY HIGH...THETA E DEFICITS ARE PROGGED TO RANGE
BETWEEN 15-18K THE REMAINDER OF THE DAY AND THIS MORNINGS SOUNDING
SHOWED A NEARLY SATURATED COLUMN UP TO AROUND 500MB BEFORE HITTING
THE DRY LAYER...INDICATING SOME POTENTIAL FOR WET MICROBURSTS.
ADDITIONALLY...WITH THE LOWER LEVELS MIXING OUT TO 4-5KFT...DCAPE
VALUES SHOULD RANGE FROM 400-500 J/KG WHICH WOULD GIVE POTENTIAL
DOWNDRAFT SPEEDS OF 50-65KTS.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
WITH ONLY MINOR CHANGES TO THE OVERALL PATTERN...WE WILL CONTINUE
TO SEE DAILY SHOWERS AND THUNDERSTORMS PRIMARILY DURING THE
AFTERNOON AND EVENING...WITH A SLIGHT CHANCE OF SEVERE WEATHER
BASED ON PROGGED INSTABILITY AND SHEAR. SHORTWAVES WILL CROSS THE
REGION BOTH MONDAY AND TUESDAY WHICH WILL HELP ORGANIZE CONVECTION
DURING THE AFTERNOON...WITH A COLD FRONT ACCOMPANYING THE TUESDAY
SHORTWAVE.
THE COLD FRONT IS THEN EXPECTED TO STALL OVER OR JUST SOUTH OF THE
FORECAST AREA AND TRANSITION BACK NORTH ACROSS THE REGION ON
WEDNESDAY AS A WARM FRONT. THIS WILL RESULT IN A CONTINUED CHANCE
OF SHOWER/THUNDERSTORMS THROUGH THE PERIOD.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE LONG TERM PERIOD WILL FEATURE PERSISTENT SEASONAL
WARMTH...HUMIDITY...AND PRECIP CHANCES AS A SERIES OF DISTURBANCES
CROSS A FLAT EASTERN CONUS RIDGE. GIVEN TIMING ISSUES WITH
INDIVIDUAL SHORTWAVES...A PERSISTENCE FORECAST SEEM PRUDENT AND
FEW CHANGES WERE MADE...OR NEEDED AS PER THE LATEST WPC GUIDANCE
AND MOS TRENDS.
&&
.AVIATION /00Z MONDAY THROUGH FRIDAY/...
SCATTERED AFTERNOON THUNDERSTORMS WILL CONTINUE ONCE AGAIN TODAY.
APPEARS THAT GREATEST COVERAGE WILL LIKELY OCCUR AROUND FKL/DUJ
DURING THE LATE AFTERNOON HOURS. ONCE THUNDERSTORM COVERAGE
DIMINISHES AFTER SUNSET...SCATTERED SHOWERS CAN CONTINUE THROUGH
THE NIGHT. WITH 18Z TAFS...CONSIDERED ADDING FOG IN AT ALL SITES
OVERNIGHT AS A PERSISTENCE FORECAST. HOWEVER...FORECAST
TEMPERATURE INVERSION FOR MONDAY MORNING DOES NOT APPEAR TO BE AS
STRONG AS IT WAS THIS MORNING...AND SLIGHTLY STRONGER WINDS SHOULD
ALSO ALLOW FOR MORE MIXING. AS A RESULT...HAVE ONLY ADDED IFR FOG
AT FKL/DUJ...WHERE OVERCAST CONDITIONS HAVE CONTINUED THE LONGEST.
EVEN WITH THAT SAID...CANNOT RULE OUT POSSIBILITY ALL SITES WILL
HAVE IFR CONDITIONS BY SUNRISE MONDAY. MORE THUNDERSTORMS WILL
DEVELOP MONDAY AFTERNOON.
.OUTLOOK.../MONDAY NIGHT THROUGH FRIDAY/...
RESTRICTION CHANCES WILL CONTINUE THROUGH MUCH OF THE PERIOD
BETWEEN MORNING FOG AND AFTERNOON SCATTERED THUNDERSTORMS.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR OHZ041.
PA...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR PAZ007>009-013>016-
020>023-029-073>076.
WV...NONE.
&&Hazardous weather outlook, Jun 14, 3:24 PM EDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 324 PM EDT SUN JUN 14 2015 OHZ041-PAZ007>009-013>016-020>023-029-073>076-151930- COLUMBIANA-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON- WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES- 324 PM EDT SUN JUN 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. ADDITIONALLY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH MONDAY AND TUESDAY AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-OHZ039-040-048>050-057>059-068-069-PAZ031-WVZ001>004-012- 021>023-041-151930- GARRETT-TUSCARAWAS-CARROLL-COSHOCTON-HARRISON-JEFFERSON OH-MUSKINGUM- GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-HANCOCK-BROOKE-OHIO-MARSHALL- WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 324 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH MONDAY AND TUESDAY AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 14, 7:47 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
747 PM EDT SUN JUN 14 2015
PAZ008-009-015-150030-
VENANGO-CLARION-FOREST-
747 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN VENANGO...WESTERN
FOREST AND NORTHEASTERN CLARION COUNTIES...
AT 747 PM EDT...A STRONG THUNDERSTORM WAS NEAR TITUSVILLE...OR 8
MILES NORTH OF OIL CITY...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TIONESTA...HASSON HEIGHTS...ROUSEVILLE...PLEASANTVILLE...
KELLETTVILLE...LEEPER...WEST HICKORY...FRYBURG...EAST HICKORY...
STARR...OIL CREEK STATE PARK AND COOK FOREST STATE PARK.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4157 7913 4129 7927 4154 7992 4156 7989
4157 7989 4157 7987 4158 7987 4159 7985
4160 7985 4160 7983 4162 7983 4162 7956
TIME...MOT...LOC 2347Z 283DEG 28KT 4155 7975
TAXLocal storm report, Jun 14, 7:58 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
758 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG WEST SUNBURY 41.01N 79.90W
06/14/2015 BUTLER PA 911 CALL CENTER
TREES DOWN ACROSS CENTRAL AND NORTHERN BUTLER COUNTY.
&&
EVENT NUMBER PBZ1501828
XXSpecial weather statement, Jun 14, 8:08 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
808 PM EDT SUN JUN 14 2015
PAZ022-023-073-074-150115-
INDIANA-WESTMORELAND-ARMSTRONG-WESTMORELAND RIDGES-
808 PM EDT SUN JUN 14 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT INDIANA...SOUTHEASTERN
ARMSTRONG AND CENTRAL WESTMORELAND COUNTIES...
AT 808 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 11 MILES EAST OF KITTANNING TO NEAR MURRYSVILLE...AND
MOVING SOUTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
INDIANA...LATROBE...VANDERGRIFT...HOMER CITY...APOLLO...PLUM...
MURRYSVILLE...MCCHESNEYTOWN-LOYALHANNA...BLAIRSVILLE...DERRY...
DELMONT...LAWSON HEIGHTS...LEECHBURG...LIGONIER...BLACK LICK...
CLYMER...NORTH APOLLO...WEST LEECHBURG...AVONMORE AND ORCHARD HILLS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4037 7899 4018 7914 4046 7970 4054 7971
4091 7931 4075 7882 4072 7880
TIME...MOT...LOC 0008Z 299DEG 25KT 4083 7931 4051 7966
TAXSpecial weather statement, Jun 14, 8:15 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
815 PM EDT SUN JUN 14 2015
OHZ049-050-059-WVZ003-004-150100-
JEFFERSON-HARRISON-BELMONT-MARSHALL-OHIO-
815 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL JEFFERSON...
SOUTHEASTERN HARRISON...NORTHEASTERN BELMONT...OHIO AND NORTHEASTERN
MARSHALL COUNTIES...
AT 814 PM EDT...A STRONG THUNDERSTORM WAS NEAR ST. CLAIRSVILLE...
MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WHEELING...MARTINS FERRY...ST. CLAIRSVILLE...BELLAIRE...WARWOOD...
BETHLEHEM...WEST LIBERTY...TRIADELPHIA...CLEARVIEW...VALLEY GROVE...
MCMECHEN...TILTONSVILLE...BRIDGEPORT...BENWOOD...YORKVILLE...
DILLONVALE...BROOKSIDE...MOUNT PLEASANT...RAYLAND AND NEW ATHENS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4020 8099 4019 8068 4018 8068 4018 8060
4016 8052 4011 8052 3992 8057 4009 8103
TIME...MOT...LOC 0014Z 281DEG 17KT 4012 8093
TAXLocal storm report, Jun 14, 8:31 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
831 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM FLASH FLOOD MORROWS CORNER 40.91N 79.54W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
RIDGE ROAD WASHED OUT AND CLOSED
&&
EVENT NUMBER PBZ1501829
XXLocal storm report, Jun 14, 8:36 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
836 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG MORROWS CORNER 40.91N 79.54W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
TREES AND WIRES DOWN WASHINGTON TWP
0750 PM TSTM WND DMG KITTANNING 40.83N 79.52W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
TREES AND WIRES DOWN
0755 PM TSTM WND DMG 2 N FORD CITY 40.80N 79.53W
06/14/2015 ARMSTRONG PA 911 CALL CENTER
TREES AND WIRES DOWN
&&
EVENT NUMBER PBZ1501830
EVENT NUMBER PBZ1501831
EVENT NUMBER PBZ1501832
XXThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 8:08 PM EDT | Special Weather Statement | PBZ | Indiana | 67 min |
| Jun 14, 8:11 PM EDT | Severe Thunderstorm Warning | PBZ | Lawrence | 49 min |
| Jun 14, 8:18 PM EDT | Tornado Warning | PBZ | Armstrong, Indiana, Westmoreland | 42 min |
| Jun 14, 8:38 PM EDT | Areal Flood Advisory | PBZ | Allegheny | 3 hr |
| Jun 14, 8:56 PM EDT | Areal Flood Advisory | PBZ | Butler, Lawrence, Mercer | 3 hr |
| Jun 14, 8:59 PM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 46 min |
| Jun 14, 9:08 PM EDT | Flash Flood Warning | PBZ | Allegheny | 9 hr |
| Jun 14, 9:28 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny | 47 min |
| Jun 14, 9:33 PM EDT | Severe Thunderstorm Warning | PBZ | Butler | 27 min |
| Jun 14, 9:37 PM EDT | Flash Flood Warning | PBZ | Beaver | 8 hr |
| Jun 14, 9:42 PM EDT | Flash Flood Warning | PBZ | Allegheny | 3 hr |
| Jun 14, 9:42 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Westmoreland | 48 min |
| Jun 14, 9:56 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 34 min |
| Jun 14, 10:01 PM EDT | Flash Flood Warning | PBZ | Butler, Lawrence, Mercer | 6 hr |
| Jun 14, 10:05 PM EDT | Special Weather Statement | PBZ | Washington | 40 min |
| Jun 14, 10:16 PM EDT | Flash Flood Warning | PBZ | Westmoreland | 10 hr |
| Jun 14, 10:28 PM EDT | Special Weather Statement | PBZ | Westmoreland | 47 min |
| Jun 14, 10:31 PM EDT | Special Weather Statement | PBZ | Fayette | 44 min |
| Jun 14, 10:32 PM EDT | Flash Flood Warning | PBZ | Indiana | 6 hr |
| Jun 14, 10:49 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington | 39 min |
| Jun 14, 11:14 PM EDT | Flash Flood Warning | PBZ | Westmoreland | 9 hr |
| Jun 15, 12:20 AM EDT | Areal Flood Advisory | PBZ | Washington | 3 hr |
| Jun 15, 12:33 AM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 27 min |
| Jun 15, 12:46 AM EDT | Flash Flood Warning | PBZ | Allegheny | 5 hr |
| Jun 15, 1:11 AM EDT | Areal Flood Advisory | PBZ | Armstrong | 3 hr |
| Jun 15, 2:17 AM EDT | Special Weather Statement | PBZ | Westmoreland | 13 min |
| Jun 15, 6:22 AM EDT | Areal Flood Advisory | PBZ | Allegheny | 4 hr |
| Jun 15, 7:59 AM EDT | Areal Flood Advisory | PBZ | Westmoreland | 3 hr |
| Jun 15, 5:09 PM EDT | Flash Flood Warning | PBZ | Butler, Lawrence, Mercer, Venango | 3 hr |
| Jun 15, 5:40 PM EDT | Special Weather Statement | PBZ | Butler | 35 min |
| Jun 15, 7:33 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Butler, Westmoreland | 12 hr |
Nearby
Tornado Warnings in Pennsylvania, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.